Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Well-posedness and orbital stability of traveling waves for the Schrodinger-improved Boussinesq system

Full text
Author(s):
Esfahani, Amin [1, 2] ; Pastor, Ademir [3]
Total Authors: 2
Affiliation:
[1] Damghan Univ, Sch Math & Comp Sci, Damghan 36715364 - Iran
[2] Inst Res Fundamental Sci IPM, Sch Math, Tehran 193955746 - Iran
[3] Univ Estadual Campinas, IMECC, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Nonlinear Analysis: Real World Applications; v. 22, p. 206-218, APR 2015.
Web of Science Citations: 0
Abstract

Considered here is the Schrodinger-improved Boussinesq system. First we prove local and global well-posedness in the energy space for the periodic initial-value problem. The proof combines a Strichartz-type estimate with the contraction mapping principle. Second we establish the existence and orbital stability of periodic and solitary traveling-wave solutions. The stability results are set out in the context of abstract Hamiltonian systems. (C) 2014 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 13/08050-7 - Nonlinear dispersive evolution equations and applications
Grantee:Ademir Pastor Ferreira
Support type: Regular Research Grants